Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2023 | Journal Article | LibreCat-ID: 34814
A $C^k$-seeley-extension-theorem for Bastiani’s differential calculus
M. Hanusch, Canadian Journal of Mathematics 75 (2023) 170–201.
LibreCat | DOI

Filters and Search Terms

keyword="extension of differentiable maps"


Filter Publications

Display / Sort

Export / Embed